# SDR DALA2015122507768

- Difficulty date: December 24, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 41,478 hours, 21,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS ABOVE RT OVERWING DOOR AND CEILING WILL NOT ILLUMINATE.  REPLACED EPSU W/O BATTERY AT RT OVERWING EXIT.
